Skip to main content

Fitting probability forecasting models by scoring rules and maximum likelihood

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Johnstone, D. & Lin, Y. (2011). Fitting probability forecasting models by scoring rules and maximum likelihood. Journal of Statistical Planning and Inference, 141 (5), 1832-1837.

Scopus Eid


  • 2-s2.0-78751702294

Ro Metadata Url


  • http://ro.uow.edu.au/commpapers/1914

Has Global Citation Frequency


Number Of Pages


  • 5

Start Page


  • 1832

End Page


  • 1837

Volume


  • 141

Issue


  • 5

Abstract


Publication Date


  • 2011

Citation


  • Johnstone, D. & Lin, Y. (2011). Fitting probability forecasting models by scoring rules and maximum likelihood. Journal of Statistical Planning and Inference, 141 (5), 1832-1837.

Scopus Eid


  • 2-s2.0-78751702294

Ro Metadata Url


  • http://ro.uow.edu.au/commpapers/1914

Has Global Citation Frequency


Number Of Pages


  • 5

Start Page


  • 1832

End Page


  • 1837

Volume


  • 141

Issue


  • 5